# SDR ASAA0380084

- Difficulty date: January 14, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: AE12DC1D0808
- Condition: Cracked
- Location: Fs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, AFT CARGO BAY BRACKET ANGLE CLIP CRACKED.  REPLACED CLIP PER SRM 51-30-1.  (M)
